# SDR DALA2021092305734

- Difficulty date: September 21, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 69,255 hours, 32,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK FOUND IN HOLE #3 OF FR16 LH COMMON TO TSTOP FITTING #1. CORRECTIVE ACTION: INSPECTED AND CONTINUED ON MONITOR. (1956620)
